Alert archive / New York / Lake Effect Snow Warnings in 2007

Lake Effect Snow Warning 10, NWS Buffalo, NY

February 17, 2007Jefferson County, Lewis County, Oswego County, New York

NWS Buffalo, NY issued this lake effect snow warning at Feb 17, 2007, 3:47 AM EST for Jefferson County, Lewis County, Oswego County, New York. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2007, 3:47 AM EST (08:47 UTC)
Expired
Feb 19, 2007, 4:07 AM EST
In force
48 hr
Issued by
NWS Buffalo, NY

Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 170847
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
347 AM EST SAT FEB 17 2007

...MORE LAKE SNOWS EAST OF LAKE ONTARIO TODAY AND TONIGHT...

.A WESTERLY FLOW OF COLD AIR ACROSS THE OPEN WATERS OF LAKE
ONTARIO WILL CONTINUE TO PRODUCE A BROAD AREA OF LAKE EFFECT SNOW
TODAY EAST OF LAKE ONTARIO. MOST OF THE LAKE EFFECT SNOW WILL
OCCUR BETWEEN WATERTOWN AND PULASKI EAST THROUGH THE TUG HILL
PLATEAU TODAY...WITH THE GREATEST ACCUMULATIONS EXPECTED OVER THE
HIGHER TERRAIN OF THE TUG HILL.

LAKE SNOWS MAY TEND TO WEAKEN FOR AWHILE THIS AFTERNOON...THEN ARE
EXPECTED TO RE-INTENSIFY TONIGHT AS A COLD FRONT APPROACHES LAKE
ONTARIO. THE BAND WILL BECOME FOCUSED ON THE TUG HILL PLATEAU
AGAIN TONIGHT...THEN SINK SOUTH THROUGH OSWEGO COUNTY EARLY SUNDAY
MORNING.

NYZ006>008-171700-
/O.NEW.KBUF.LE.W.0010.070217T0847Z-070218T1400Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
347 AM EST SAT FEB 17 2007

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST SUNDAY. 

A WIDE BAND OF LAKE EFFECT SNOW WILL CONTINUE TODAY...MAINLY IN
AREAS BETWEEN WATERTOWN AND PULASKI...EXTENDING EAST INTO MUCH OF
LEWIS COUNTY. THE HEAVIEST ACCUMULATIONS ARE EXPECTED OVER THE
HIGHER TERRAIN OF THE TUG HILL PLATEAU AND THE SOUTHERN HALF OF
JEFFERSON COUNTY WHERE ADDITIONAL ACCUMULATIONS OF 5 TO 9 INCHES
ARE POSSIBLE TODAY. 

LAKE SNOWS MAY TEND TO WEAKEN SOMEWHAT THIS AFTERNOON...BUT WILL
THEN INCREASE AGAIN TONIGHT AND FOCUS OVER THE TUG HILL PLATEAU.
EARLY SUNDAY MORNING THE BAND IS EXPECTED TO SINK SOUTH ACROSS
OSWEGO COUNTY. AN ADDITIONAL 6 TO 10 INCHES IS POSSIBLE ACROSS THE
TUG HILL TONIGHT...WITH LESSER AMOUNTS AT LOWER ELEVATIONS.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

HITCHCOCK
7 follow-up statements
000 
WWUS41 KBUF 171546
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1046 AM EST SAT FEB 17 2007

...MORE LAKE SNOWS EAST OF LAKE ONTARIO...

.A WESTERLY FLOW OF COLD AIR ACROSS THE OPEN WATERS OF LAKE
ONTARIO WILL CONTINUE TO PRODUCE A BROAD AREA OF LAKE EFFECT SNOW
EAST OF LAKE ONTARIO THROUGH SUNDAY MORNING. MOST OF THE LAKE EFFECT
SNOW WILL OCCUR FROM THE CITY OF WATERTOWN DOWN TO PULASKI AND EAST
THROUGH THE TUG HILL PLATEAU THIS THROUGH THIS AFTERNOON.

THE LAKE SNOWS MAY TEND TO WEAKEN FOR AWHILE THIS AFTERNOON...THEN
ARE EXPECTED TO RE-INTENSIFY TONIGHT AS A COLD FRONT APPROACHES
LAKE ONTARIO. THE BAND WILL BECOME FOCUSED ON THE TUG HILL
PLATEAU AGAIN TONIGHT...THEN SINK SOUTH THROUGH OSWEGO COUNTY
EARLY SUNDAY MORNING.

NYZ006>008-180000-
/O.CON.KBUF.LE.W.0010.000000T0000Z-070218T1400Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
1046 AM EST SAT FEB 17 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST
SUNDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST
SUNDAY. 

A WIDE BAND OF LAKE EFFECT SNOW WILL CONTINUE THROUGH THIS
AFTERNOON. SNOWFALL RATES OF 2 TO 3 INCHES PER ARE LIKELY. THE
HEAVIEST ACCUMULATIONS ARE EXPECTED FROM THE CITY OF WATERTOWN
SOUTH TO ADAMS AND OVER THE HIGHER TERRAIN OF THE TUG HILL
PLATEAU. ADDITIONAL ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE
THROUGH THIS AFTERNOON.

LAKE SNOWS MAY TEND TO WEAKEN SOMEWHAT DURING EARLY TO MID
AFTERNOON HOURS...BUT WILL THEN INCREASE AGAIN TONIGHT AND FOCUS
OVER THE TUG HILL PLATEAU. EARLY SUNDAY MORNING THE BAND IS
EXPECTED TO SINK SOUTH ACROSS OSWEGO COUNTY. AN ADDITIONAL 6 TO 10
INCHES IS POSSIBLE ACROSS THE TUG HILL TONIGHT...WITH LESSER
AMOUNTS AT LOWER ELEVATIONS.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

TMA
000 
WWUS41 KBUF 172101
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
401 PM EST SAT FEB 17 2007

...MORE LAKE SNOWS EAST OF LAKE ONTARIO...

.A WESTERLY FLOW OF COLD AIR ACROSS THE OPEN WATERS OF LAKE
ONTARIO WILL CONTINUE TO PRODUCE A BROAD AREA OF LAKE EFFECT SNOW
EAST OF LAKE ONTARIO TONIGHT THROUGH SUNDAY MORNING. THE HEAVIEST
LAKE EFFECT SNOWS WILL FOCUS ON THE TUG HILL PLATEAU TONIGHT...THEN
SINK SOUTH THROUGH OSWEGO COUNTY EARLY SUNDAY MORNING.

NYZ006>008-180515-
/O.CON.KBUF.LE.W.0010.000000T0000Z-070218T1400Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
401 PM EST SAT FEB 17 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST
SUNDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST
SUNDAY. 

LAKE SNOWS OFF LAKE ONTARIO HAVE BECOME DISORGANIZED LATE THIS
AFTERNOON...BUT ARE EXPECTED TO RE-INTENSIFY AGAIN TONIGHT AND
FOCUS OVER THE TUG HILL PLATEAU. EARLY SUNDAY MORNING THE LAKE 
BAND IS EXPECTED TO SINK SOUTH ACROSS OSWEGO COUNTY.

SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR WILL BE LIKELY. AN
ADDITIONAL 6 TO 12 INCHES IS POSSIBLE ACROSS THE TUG HILL
TONIGHT...WITH LESSER AMOUNTS AT LOWER ELEVATIONS.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

TMA
000 
WWUS41 KBUF 180357
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1057 PM EST SAT FEB 17 2007

...MORE LAKE SNOWS EAST OF LAKE ONTARIO...

.A WESTERLY FLOW OF COLD AIR ACROSS THE OPEN WATERS OF LAKE
ONTARIO WILL CONTINUE TO PRODUCE A BROAD AREA OF LAKE EFFECT SNOW
EAST OF LAKE ONTARIO TONIGHT THROUGH SUNDAY MORNING. THE HEAVIEST
LAKE EFFECT SNOWS WILL FOCUS ON THE TUG HILL PLATEAU TONIGHT...
THEN SINK SOUTH THROUGH OSWEGO COUNTY EARLY SUNDAY MORNING.

NYZ006>008-181400-
/O.CON.KBUF.LE.W.0010.000000T0000Z-070218T1400Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
1057 PM EST SAT FEB 17 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST
SUNDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST
SUNDAY. 

LAKE SNOWS OFF LAKE ONTARIO HAVE BECOME DISORGANIZED LATE THIS
AFTERNOON...BUT ARE EXPECTED TO RE-INTENSIFY AGAIN TONIGHT AND
FOCUS OVER THE TUG HILL PLATEAU. EARLY SUNDAY MORNING THE LAKE
BAND IS EXPECTED TO SINK SOUTH ACROSS OSWEGO COUNTY.

SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR WILL BE LIKELY. AN
ADDITIONAL 6 TO 12 INCHES IS POSSIBLE ACROSS THE TUG HILL
TONIGHT...WITH LESSER AMOUNTS AT LOWER ELEVATIONS.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WWUS41 KBUF 181713
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1213 PM EST SUN FEB 18 2007

NYZ004>006-182300-
/O.CON.KBUF.LE.W.0010.000000T0000Z-070219T1100Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO
1213 PM EST SUN FEB 18 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY. 

BANDS OF LAKE EFFECT SNOW WILL CONTINUE ACROSS THE AREA THIS
AFTERNOON AND TONIGHT. THE LAKE SNOW IS EXPECTED TO BE
DISORGANIZED THROUGH ABOUT MID AFTERNOON...BEFORE THE BANDS BECOME
MORE ORGANIZED. 

FRESH SNOWFALL ACCUMULATIONS BY THIS EVENING WILL BE LOCALLY 2 TO
4 INCHES. THE MORE ORGANIZED ACTIVITY TONIGHT WILL PRODUCE LOCALLY
3 TO 5 INCHES.

WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY.
IF YOU WILL BE DRIVING ACROSS THE AREA THIS AFTERNOON AND TONIGHT 
LEAVE EXTRA TIME TO REACH YOUR DESTINATION. VISIBILITIES WILL BE
VERY POOR AT TIMES WITH DIFFICULT DRIVING CONDITIONS.

THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING.

$$

NYZ001>003-182300-
/O.CON.KBUF.LE.Y.0019.000000T0000Z-070219T1100Z/
NIAGARA-ORLEANS-MONROE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER
1213 PM EST SUN FEB 18 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY. 

NARROW BANDS OF LAKE EFFECT SNOW WILL PRODUCE LOCALLY 2 TO 4
INCHES THIS AFTERNOON.

THE NARROW BANDS OF LAKE EFFECT SNOW ARE EXPECTED TO CONTINUE
TONIGHT WITH LOCALLY ANOTHER 2 TO 4 INCHES OF ACCUMULATION.

WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY.
IF YOU WILL BE DRIVING ACROSS THE AREA THIS AFTERNOON AND TONIGHT 
LEAVE EXTRA TIME TO REACH YOUR DESTINATION. VISIBILITIES WILL BE
VERY POOR AT TIMES WITH DIFFICULT DRIVING CONDITIONS.

THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING.

$$

NYZ007-008-182300-
/O.CON.KBUF.WC.Y.0004.070219T0400Z-070219T1600Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
1213 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 AM EST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 AM EST MONDAY. 

LAKE EFFECT SNOWS HAVE MOVED SOUTH OF THE AREA. HOWEVER...MUCH
COLDER AIR WILL BUILD INTO THE REGION THIS AFTERNOON AND TONIGHT.
LOW TEMPERATURES BY MORNING WILL BE AS COLD AS 10 BELOW ZERO WITH
WIND CHILLS DROPPING INTO THE 20 TO 25 BELOW RANGE.

A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINED WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...
AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

TMA
000 
WWUS41 KBUF 182055
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
355 PM EST SUN FEB 18 2007

NYZ004>006-190500-
/O.CON.KBUF.LE.W.0010.000000T0000Z-070219T1100Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO
355 PM EST SUN FEB 18 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY. 

BANDS OF LAKE EFFECT SNOW WILL CONTINUE ACROSS THE AREA TONIGHT.
THE LAKE SNOW WHICH HAS BEEN DISORGANIZED FOR MUCH OF THE DAY
SUNDAY IS EXPECTED TO BECOME BETTER ORGANIZED TONIGHT.

FRESH SNOWFALL ACCUMULATIONS BY MONDAY MORNING WILL BE 3 TO 5 
INCHES. HOWEVER...LOCALLY HEAVIER AMOUNTS UP TO 8 INCHES ARE 
POSSIBLE.

WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY.
IF YOU WILL BE DRIVING ACROSS THE AREA TONIGHT LEAVE EXTRA TIME
TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT TIMES
WITH DIFFICULT DRIVING CONDITIONS.

THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING.

$$

NYZ001>003-190500-
/O.CON.KBUF.LE.Y.0019.000000T0000Z-070219T1100Z/
NIAGARA-ORLEANS-MONROE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER
355 PM EST SUN FEB 18 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY. 

NARROW BANDS OF LAKE EFFECT SNOW WILL PRODUCE LOCALLY 2 TO 4
INCHES TONIGHT.

WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY.
IF YOU WILL BE DRIVING ACROSS THE AREA TONIGHT LEAVE EXTRA TIME
TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT TIMES
WITH DIFFICULT DRIVING CONDITIONS.

THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING.

$$

NYZ007-008-190500-
/O.CON.KBUF.WC.Y.0004.070219T0400Z-070219T1600Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
355 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 AM EST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 AM EST MONDAY. 

MUCH COLDER AIR WILL BUILD INTO THE REGION TONIGHT. LOW 
TEMPERATURES BY MONDAY MORNING WILL BE AS COLD AS 10 BELOW 
ZERO WITH WIND CHILLS DROPPING INTO THE 20 BELOW TO 25 BELOW ZERO
RANGE.

A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINED WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...
AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

TMA
000 
WWUS41 KBUF 190345
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1045 PM EST SUN FEB 18 2007

NYZ004>006-191100-
/O.CON.KBUF.LE.W.0010.000000T0000Z-070219T1100Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO
1045 PM EST SUN FEB 18 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY. 

BANDS OF LAKE EFFECT SNOW WILL CONTINUE ACROSS THE AREA TONIGHT.
THE LAKE SNOW IS EXPECTED TO BECOME BETTER ORGANIZED IN MULTIPLE
BANDS ORIENTED FROM THE NORTHWEST TO SOUTHEAST AT SEVERAL
LOCATIONS ALONG THE LAKESHORE.

FRESH SNOWFALL ACCUMULATIONS BY MONDAY MORNING WILL BE 3 TO
5 INCHES. HOWEVER...LOCALLY HEAVIER AMOUNTS UP TO 8 INCHES ARE
POSSIBLE.

WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY.
IF YOU WILL BE DRIVING ACROSS THE AREA TONIGHT LEAVE EXTRA TIME
TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT
TIMES WITH DIFFICULT DRIVING CONDITIONS.

THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING.

$$

NYZ001>003-191100-
/O.CON.KBUF.LE.Y.0019.000000T0000Z-070219T1100Z/
NIAGARA-ORLEANS-MONROE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER
1045 PM EST SUN FEB 18 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
MONDAY. 

NARROW BANDS OF LAKE EFFECT SNOW WILL PRODUCE LOCALLY 2 TO
4 INCHES TONIGHT ADDING TO THE 2 TO 4 INCHES OF SNOW WHICH FELL
ON SUNDAY.

WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY.
IF YOU WILL BE DRIVING ACROSS THE AREA TONIGHT LEAVE EXTRA TIME
TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT
TIMES WITH DIFFICULT DRIVING CONDITIONS.

THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING.

$$

NYZ007-008-191145-
/O.CON.KBUF.WC.Y.0004.070219T0400Z-070219T1600Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
1045 PM EST SUN FEB 18 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. 

MUCH COLDER AIR WILL BUILD INTO THE REGION TONIGHT. LOW
TEMPERATURES BY MONDAY MORNING WILL BE AS COLD AS 10 BELOW ZERO
WITH WIND CHILLS DROPPING INTO THE 20 BELOW TO 25 BELOW ZERO
RANGE.

A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINED WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...
 MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...
AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WWUS41 KBUF 190907
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
407 AM EST MON FEB 19 2007

NYZ004>006-191015-
/O.CAN.KBUF.LE.W.0010.000000T0000Z-070219T1100Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO
407 AM EST MON FEB 19 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

SOME MINOR LAKE SNOWS WILL PERSIST INTO THE MORNING BUT ONLY
ANOTHER INCH OR SO IS EXPECTED LOCALLY.

$$

NYZ001>003-191015-
/O.CAN.KBUF.LE.Y.0019.000000T0000Z-070219T1100Z/
NIAGARA-ORLEANS-MONROE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER
407 AM EST MON FEB 19 2007

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

SOME MINOR LAKE SNOWS WILL PERSIST INTO THE MORNING BUT ONLY
ANOTHER INCH OR SO IS EXPECTED LOCALLY.

$$

NYZ007-008-191600-
/O.CON.KBUF.WC.Y.0004.000000T0000Z-070219T1600Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
407 AM EST MON FEB 19 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

WELL BELOW ZERO TEMPERATURES ARE FORECAST FOR AWHILE THIS MORNING
WITH WINDS PRODUCING CHILLS TO 20 TO 25 BELOW ZERO.

A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINED WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...
AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

SAGE

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow warning went out at Feb 17, 3:37 AM EST, 10 minutes earlier.

Area forecast discussion, Feb 17, 3:37 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
337 AM EST SAT FEB 17 2007

.SHORT TERM /TODAY THROUGH MONDAY/...
SEVERAL CONCERNS IN THE SHORT TERM INCLUDING APPROACH OF WEAK
CLIPPER SYSTEM AND ONGOING LAKE EFFECT EAST OF LAKE ONTARIO.

BROAD AREA OF LAKE EFFECT EAST OF LAKE ONTARIO HANGING ON STUBBORNLY
THIS MORNING DESPITE VERY LOW INVERSION HEIGHTS AND SCANT BACKGROUND
SYNOPTIC MOISTURE. STABLE/MOIST UPSLOPE FLOW ASCENDING THE WESTERN
FLANK OF THE TUG HILL STILL ABLE TO PRODUCE AN AREA OF MODERATE TO
HEAVY SNOW THIS MORNING DESPITE UNFAVORABLE LAKE EFFECT PARAMETERS.
LAST HOUR KTYX RADAR SHOWING HOURLY SNOWFALL RATES INCREASING TO
ABOUT 2 INCHES PER HOUR OVER THE CORE OF TUG HILL. DESPITE VERY
UNFAVORABLE LAKE PARAMETERS...NAM-WRF 925MB OMEGA ANALYSIS
SUGGESTING THIS BAND MAY HOLD TOGETHER THROUGH MUCH OF THE MORNING.
IR SATELLITE WOULD BACK UP THIS NOTION WITH RENEWED LAKE CLOUD
GENERATION OVER WESTERN LAKE ONTARIO. MAY SEE A WEAKENING TREND FOR
AWHILE THIS AFTERNOON AS WAA ALOFT CONTINUES TO SQUASH LAKE INDUCED
MIXING LAYER...BUT NOT BEFORE POTENTIAL FOR SIGNIFICANT ADDITIONAL
ACCUMS ON THE TUG. WILL HOIST A LAKE EFFECT SNOW WARNING FOR THE TUG
HILL REGION STARTING IMMEDIATELY...AND RUNNING THROUGH SUNDAY
MORNING TO COVER POTENTIAL ACTIVITY TONIGHT.

TONIGHT UPSTREAM TROUGH COMPLEX CROSSES THE GREAT LAKES. AIR REMAINS
JUST COLD ENOUGH ACROSS LAKE ONTARIO...H85 TEMPS AROUND -13C...TO BE
CONCERNED ABOUT LAKE EFFECT POTENTIAL. SETUP IS VERY SUBTLE SINCE
DELTA T IS NOT IMPRESSIVE...BUT INCREASING SYNOPTIC SCALE MOISTURE
AND LARGE SCALE FORCING ARE FORECAST TO CONTRIBUTE TO LAKE INDUCED
EQUILIBRIUM LEVELS RISING FROM AROUND 5K FEET THIS EVENING TO AROUND
9K FEET BY SUNDAY MORNING. DEEP MIXED BOUNDARY LAYER COUPLED WITH
FAVORABLY ALIGNED FLOW AND CONVERGENCE DEVELOPING OVER THE LAKE JUST
SOUTH OF TRACK OF CLIPPER SYSTEM SHOULD PROVIDE FOCUS FOR
DEVELOPMENT OF A SINGLE BAND OF LAKE EFFECT/ENHANCED SNOW TONIGHT.
NAM-WRF DEVELOPS A HEALTHY PLUME OF 925MB OMEGA TONIGHT...AND SUNY
STONY BROOK MM5 ALSO DEVELOPS A WELL DEFINED BAND WITH QPF AROUND A
HALF INCH EAST OF THE LAKE. TOPOGRAPHIC FORCING IN THE FORM OF
UPSLOPING ON THE TUG HILL MAY AGAIN PROVE TO BE KEY FOR HEAVY
SNOWFALL PRODUCTION TONIGHT.

PASSAGE OF ARCTIC FRONT SUNDAY MORNING WILL SHOVE BAND QUICKLY SOUTH
AND ONSHORE ALONG MOST OF THE SOUTHERN LAKE ONTARIO COUNTIES. WOULD
EXPECT SINGLE BAND TO COME BODILY ONSHORE GIVEN THE RAPID WIND
SHIFT...WITH A MULTIPLE BAND REGIME DEVELOPING IN ITS WAKE ON
310-320 DEGREE FLOW SUN AND SUN NGT. MAY EVENTUALLY NEED FLAGS ALONG
MOST OF THE SOUTH SHORE...BUT EXPECTATION ATTM OF ADVISORY TYPE
SNOWFALL AND WILL DEFER TO LATER SHIFTS GIVEN THIS WILL BE THIRD AND
FOURTH PERIOD.

SYNOPTICALLY...WEAK WAA/ISENTROPIC LIFT PRODUCING SOME LIGHT SNOW
EARLY THIS MORNING ACROSS INDIANA WILL APPROACH LATE THIS AFTERNOON
AND EVENING FROM W TO E. GIVEN LACK OF DEEP MOISTURE AND WEAK
FORCING ANY ACCUMS OUTSIDE LAKE EFFECT WILL BE LESS THAN AN INCH. ON
SUNDAY ARCTIC FROPA SHOULD PRODUCE SOME SNOW SHOWERS AREAWIDE...BUT
AGAIN ACCUMS LIMITED TO AN INCH OR LESS OUTSIDE LAKE EFFECT.
EXCEPTION MAY BE SOUTH OF BUF WHERE FAVORABLE UPSLOPE FLOW MAY
PRODUCE A FEW INCHES IN THE HIGHER TERRAIN.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

UPPER TROUGH SWINGS THROUGH THE REGION SUNDAY NIGHT. THIS ALONG WITH
NW FLOW OF COLDER AIR BEHIND SYS OFF NEW ENGLAND COAST SHLD BRING
THREAT OF LAKE EFFECT SNOW ALNG SOUTH SHORE OF LAKE EAST TO SOUTHERN
OSWEGO COUNTY. WILL ALSO MENTION CHANCE OF SNOW SHOWERS ELSEWHERE
WITH NW UPSLOPE FLOW. WILL CONTINUE CHANCE OF SNOW SHOWERS INTO
MONDAY MORNING FROM ROC-SOUTHERN OSWEGO COUNTY WITH SLGT CHANCE OF
SNOW SHWRS FURTHER WEST ALNG LK SHORE. WILL ALSO CONTINUE SLGT
CHANCE OF SNOW SHWRS IN GRIDS OVER CHAU COUNTY SE OF LK ERIE IN THE
MRNG. MONDAY AFTERNOON AS SFC RIDGE CREST MOVES TO CENTRAL NY SHLD
CUT OFF ANY LINGERING LK EFFECT.

MONDAY NIGHT, HIGH PRESSURE OVER THE OHIO VALLEY AND LOWER LKS
SLIDES EAST ACROSS THE AREA TO THE COAST TUESDAY MORNING WITH WARM
FRNT MOVING INTO WESTERN NEW YORK TUESDAY MORNING. WILL BRING IN
CHANCE OF LIGHT SNOW INTO SW NY LATE MONDAY NIGHT AND ACROSS THE
REST OF THE REGION TUESDAY AS WARM FRNT LIFTS NE ACROSS THE AREA.

TUESDAY NIGHT AND WEDNESDAY, LOW VCNTY OF JAMES BAY TRACKS EAST
WITH TRAILING COLD FRNT PROGGED TO MOVE INTO THE REGION AND BECOME
STATIONARY WEDNESDAY MORNING. ANOTHER LOW IS EXPECTED TO MOVE EAST
FROM ARKANSAS TO NORTH CAROLINA BY THU MORNING. PRECIP TYPE
IS IN QUESTION FOR WEDNESDAY AS ZERO LINE AT 850 IS PROGGED TO GET
AS FAR NORTH AS ROUTE 20 IN THE AFTERNOON. AT THIS TIME WILL BRING
CHC RAIN/SNOW THAT FAR NORTH IN THE AFTERNOON WITH CHANCE OF SNOW
FURTHER NORTH. THURSDAY THE SYS IS EXPECTED TO MOVE NE OFF THE MID
ATLANTIC-NEW ENG COAST. WILL CONTINUE CHC SNOW SHOWERS EAST OF
JHW-ROC LINE.

&&

.AVIATION /06Z-06Z/...

LITTLE MORE THAN HIGH AND A FEW MID CLOUDS OVER WESTERN AND CENTRAL
TAF SITES TONIGHT...BUT LOW CLOUDS AND OCCASIONAL SNOW TO PRODUCE
LOW END MVFR OR IFR CONDITIONS AT KART. LAKE INDUCED CLOUDINESS WILL
LINGER OVER THE EASTERN END OF LAKE ONTARIO WITH A DIMINISHMENT IN
THE SNOW BY DAYBREAK. CLOUDS WILL THICKEN OVER THE ENTIRE REGION ON
SATURDAY AS A LOW PASSES TO THE SOUTH OF THE AREA AND BRINGS A
WIDESPREAD BUT LIGHT SNOW DURING THE LATE AFTERNOON AND EVENING.

&&

.MARINE...

WINDS WILL SUBSIDE AT BIT TODAY. SMALL CRAFT ADVISORIES FOR THE
NEARSHORES OF LAKE ONTARIO WILL CONTINUE INTO THE EARLY AFTERNOON.
GALE WARNINGS HAVE BEEN ALLOWED TO EXPIRE.

ON LAKE ERIE...THE LAKE IS MOSTLY ICE COVERED THEREFORE WAVES HAVE
BEEN OMITTED. NEARSHORE WATERS ALONG LAKE ONTARIO ARE ALSO BEGINNING
TO ICE OVER.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 9 AM EST SUNDAY FOR NYZ006>008.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR LOZ042-043.
         SMALL CRAFT ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
         LOZ044.

&&

SHORT TERM...HITCHCOCK
LONG TERM...JJP
AVIATION...WCH/SAGE
MARINE...SAGE
Hazardous weather outlook, Feb 16, 3:08 PM EST, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
308 PM EST FRI FEB 16 2007

NYZ010>014-019>021-085-171015-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
308 PM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-171015-
NIAGARA-ORLEANS-MONROE-
308 PM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ004-005-171015-
WAYNE-NORTHERN CAYUGA-
308 PM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ006-008-171015-
LEWIS-OSWEGO-
308 PM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY LAKE EFFECT SNOW WILL CONTINUE INTO THIS EVENING. A
TOTAL OF 6 TO 12 INCHES OF ACCUMULATION IS POSSIBLE IN THE MOST
PERSISTENT BANDS. A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ007-171015-
JEFFERSON-
308 PM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

LAKE EFFECT SNOW IS EXPECTED TO PUSH INTO PORTIONS OF SOUTHERN
JEFFERSON AND WESTERN LEWIS COUNTIES LATE THIS AFTERNOON AND THIS
EVENING. WHILE HEAVY ACCUMULATIONS ARE NOT EXPECTED...SEVERAL INCHES
MAY FALL MAINLY IN AREAS SOUTH OF WATERTOWN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-171015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
308 PM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND
LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING REMAINS IN EFFECT FOR LAKE ONTARIO THROUGH THIS
EVENING. WEST GALES TO 35 KNOTS AND 10 TO 13 FOOT WAVES WILL
CONTINUE. WIND AND WAVES ARE EXPECTED TO SLOWLY DIMINISH LATER
TONIGHT THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

Nearby

Lake Effect Snow Warnings in New York, 2007Every lake effect snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.